Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 55, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Aug 19, 2016, 3:26 PM CDT. It took effect at Aug 20, 2016, 1:00 PM CDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Aug 19, 2016, 3:26 PM CDT (20:26 UTC)
- In effect from
- Aug 20, 2016, 1:00 PM CDT
- Expired
- Aug 21, 2016, 10:00 AM CDT
- In force
- 21 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
961 WHUS73 KGRB 192026 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 326 PM CDT FRI AUG 19 2016 ...GUSTY WINDS EXPECTED SATURDAY AFTERNOON THROUGH SUNDAY MORNING... .WINDS ARE EXPECTED TO INCREASE AHEAD OF A STRONG LOW PRESSURE SYSTEM MOVING OUT OF THE NORTHERN PLAINS ON SATURDAY. EAST WINDS WILL BEGIN GUSTING TO 25 KTS BY EARLY SATURDAY AFTERNOON AND THEN WILL QUICKLY VEER SOUTHWEST SATURDAY LATE AFTERNOON...AND NORTHWEST SATURDAY NIGHT AS THE LOW PRESSURE MOVES THROUGH LAKE MICHIGAN. GUSTY NORTHWEST WINDS ARE EXPECTED BEHIND THE SYSTEM THROUGH SUNDAY MORNING UNTIL THE LOW PULLS AWAY AND WINDS DIMINISH SUNDAY AFTERNOON. WITH MAINLY OFFSHORE FLOW...WAVES SHOULD REMAIN AROUND 2 TO 4 FT THROUGH THE PERIOD AND THEN QUICKLY SUBSIDE SUNDAY AFTERNOON AS WINDS DIMINISH. LMZ521-522-541>543-200430- /O.NEW.KGRB.SC.Y.0055.160820T1800Z-160821T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 326 PM CDT FRI AUG 19 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM SATURDAY TO 10 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM SATURDAY TO 10 AM CDT SUNDAY. * SOUTHWEST WINDS WILL BEGIN GUSTING TO 25 KNOTS SATURDAY AFTERNOON. WINDS WILL THEN VEER NW BEHIND THE LOW PRESSURE SYSTEM AT 15 TO 25 KNOTS SATURDAY NIGHT INTO SUNDAY MORNING. * WAVES...REMAINING AROUND 2 TO 4 KTS WITH OFFSHORE FLOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
896 WHUS73 KGRB 200131 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 831 PM CDT FRI AUG 19 2016 ...GUSTY WINDS EXPECTED SATURDAY AFTERNOON THROUGH SUNDAY MORNING... .WINDS ARE EXPECTED TO INCREASE AHEAD OF A STRONG LOW PRESSURE SYSTEM MOVING OUT OF THE NORTHERN PLAINS ON SATURDAY. EAST WINDS WILL BEGIN GUSTING TO 25 KTS BY EARLY SATURDAY AFTERNOON AND THEN WILL QUICKLY VEER SOUTHWEST SATURDAY LATE AFTERNOON...AND NORTHWEST SATURDAY NIGHT AS THE LOW PRESSURE MOVES THROUGH LAKE MICHIGAN. GUSTY NORTHWEST WINDS ARE EXPECTED BEHIND THE SYSTEM THROUGH SUNDAY MORNING UNTIL THE LOW PULLS AWAY AND WINDS DIMINISH SUNDAY AFTERNOON. WITH MAINLY OFFSHORE FLOW...WAVES SHOULD REMAIN AROUND 2 TO 4 FT THROUGH THE PERIOD AND THEN QUICKLY SUBSIDE SUNDAY AFTERNOON AS WINDS DIMINISH. LMZ521-522-541>543-200945- /O.CON.KGRB.SC.Y.0055.160820T1800Z-160821T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 831 PM CDT FRI AUG 19 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM SATURDAY TO 10 AM CDT SUNDAY... * SOUTHWEST WINDS WILL BEGIN GUSTING TO 25 KNOTS SATURDAY AFTERNOON. WINDS WILL THEN VEER NW BEHIND THE LOW PRESSURE SYSTEM AT 15 TO 25 KNOTS SATURDAY NIGHT INTO SUNDAY MORNING. * WAVES...REMAINING AROUND 2 TO 4 KTS WITH OFFSHORE FLOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
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
323 WHUS73 KGRB 201652 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1152 AM CDT SAT AUG 20 2016 ...GUSTY WINDS EXPECTED LATE THIS AFTERNOON THROUGH SUNDAY MORNING... .WINDS ARE EXPECTED TO INCREASE AHEAD OF A STRONG LOW PRESSURE SYSTEM MOVING NORTHEAST ACROSS THE STATE TODAY. WINDS WILL VEER SOUTHWEST BY LATE AFTERNOON...AND NORTHWEST FOR TONIGHT...AS THE LOW PRESSURE MOVES THROUGH LAKE MICHIGAN. GUSTY NORTHWEST WINDS ARE EXPECTED BEHIND THE SYSTEM THROUGH SUNDAY MORNING UNTIL THE LOW PULLS AWAY AND WINDS DIMINISH SUNDAY AFTERNOON. WITH MAINLY OFFSHORE FLOW...WAVES SHOULD REMAIN AROUND 2 TO 4 FT THROUGH THE PERIOD AND THEN QUICKLY SUBSIDE SUNDAY AFTERNOON AS WINDS DIMINISH. LMZ521-522-541>543-210100- /O.CON.KGRB.SC.Y.0055.160820T1800Z-160821T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1152 AM CDT SAT AUG 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT SUNDAY... * SOUTHWEST WINDS WILL BEGIN GUSTING TO 25 KNOTS BY LATE THIS AFTERNOON. WINDS WILL THEN VEER NW BEHIND THE LOW PRESSURE SYSTEM AT 15 TO 25 KNOTS TONIGHT INTO SUNDAY MORNING. A FEW GUSTS TO 30 KTS ARE POSSIBLE. * WAVES...REMAINING AROUND 2 TO 4 KTS WITH OFFSHORE FLOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
045 WHUS73 KGRB 202054 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 354 PM CDT SAT AUG 20 2016 ...GUSTY WINDS EXPECTED LATE THIS AFTERNOON THROUGH SUNDAY MORNING... .WINDS WILL INCREASE AS A STRONG LOW PRESSURE SYSTEM MOVES NORTHEAST ACROSS THE STATE. WINDS WILL VEER NORTHWEST TONIGHT...AS THE LOW PRESSURE MOVES TOWARD LAKE SUPERIOR. GUSTY NORTHWEST WINDS ARE EXPECTED BEHIND THE SYSTEM TONIGHT INTO SUNDAY MORNING. WAVES OF 3 TO 6 FT ARE EXPECTED THROUGH THE LATE EVENING...THEN WITH MAINLY OFFSHORE FLOW...WAVES SHOULD REMAIN AROUND 2 TO 4 FT OVERNIGHT INTO SUNDAY MORNING THEN SUBSIDE SUNDAY AFTERNOON AS WINDS DIMINISH. LMZ521-522-541>543-210500- /O.CON.KGRB.SC.Y.0055.000000T0000Z-160821T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 354 PM CDT SAT AUG 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT SUNDAY... * WEST WINDS WILL BEGIN GUSTING UP TO 20 TO 25 KNOTS LATE THIS AFTERNOON OR EARLY EVENING. WINDS WILL THEN VEER NORTHWEST BEHIND THE LOW PRESSURE SYSTEM AT 15 TO 25 KNOTS TONIGHT INTO SUNDAY MORNING. A FEW GUSTS TO 35 KTS ARE POSSIBLE...ESPECIALLY NEAR DEATHS DOOR. * WAVES...3 TO 6 FEET THROUGH THE LATE EVENING THEN REMAINING AROUND 2 TO 4 FEET WITH OFFSHORE FLOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
053 WHUS73 KGRB 210238 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 938 PM CDT SAT AUG 20 2016 ...GUSTY WINDS EXPECTED LATE THIS AFTERNOON THROUGH SUNDAY MORNING... .STRONG LOW PRESSURE OVER EASTERN LAKE SUPERIOR WILL PRODUCE GUSTY WEST TO NORTHWEST WINDS THROUGH SUNDAY MORNING. WIND GUSTS MAY EXCEED 30 KNOTS AT TIMES. LMZ521-522-541>543-211045- /O.CON.KGRB.SC.Y.0055.000000T0000Z-160821T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 938 PM CDT SAT AUG 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT SUNDAY... * WEST TO NORTHWEST WINDS WILL BE SUSTAINED AT 15 TO 25 KNOTS... WITH OCCASIONAL GUSTS OVER 30 KNOTS...INTO SUNDAY MORNING. * WAVES WILL BE 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
048 WHUS73 KGRB 210847 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 347 AM CDT SUN AUG 21 2016 ...GUSTY NORTHWEST WINDS TO CONTINUE THIS MORNING... .GUSTY NORTHWEST WINDS WILL CONTINUE FOR THIS MORNING...AS A STRONG LOW PRESSURE AREA CONTINUES TO PULL AWAY FROM THE REGION. LMZ521-522-541>543-211500- /O.CON.KGRB.SC.Y.0055.000000T0000Z-160821T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 347 AM CDT SUN AUG 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * NORTHWEST WINDS WILL BE SUSTAINED AT 15 TO 25 KNOTS...WITH OCCASIONAL GUSTS OVER 30 KNOTS THIS MORNING...MAINLY ACROSS FAR NORTHERN DOOR COUNTY. * WAVES WILL BE 2 TO 4 FEET...WITH HIGHER WAVES NEAR OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
467 WHUS73 KGRB 211454 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 954 AM CDT SUN AUG 21 2016 ...WIND AND WAVES DIMINISHING LATE THIS MORNING... .WINDS AND WAVES WILL CONTINUE TO DIMINISH LATE THIS MORNING AND AFTERNOON AS A LOW PRESSURE SYSTEM PULLS AWAY FROM THE REGION. LMZ521-522-541>543-211600- /O.EXP.KGRB.SC.Y.0055.000000T0000Z-160821T1500Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 954 AM CDT SUN AUG 21 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING... NORTHWEST WINDS CONTINUE TO DIMINISH THIS MORNING, WITH WINDS OF 10 TO 20 KTS EXPECTED THE REST OF THE DAY. HOWEVER, A FEW GUSTS TO 25 KTS WILL BE POSSIBLE, ESPECIALLY NORTH OF ALGOMA, THROUGH THE NOON HOUR. WAVES OF 2 TO 4 FT THIS MORNING WILL SUBSIDE TO 1 TO 3 FT THIS AFTERNOON. $$ BERSCH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Aug 19, 1:05 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Aug 19, 1:05 PM CDT, 2 hours 21 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 105 PM CDT FRI AUG 19 2016 Updated aviation portion for 18Z TAF issuance .SHORT TERM...Today...Tonight...and Saturday Issued at 356 AM CDT Fri Aug 19 2016 Doppler Radar trends show a thunderstorm complex currently developing across the upper Mississippi Valley, tracking east towards Wisconsin early this morning. Hi-res model runs weaken this system quite a bit by the time it rolls through the cwa later this morning which makes sense given MUCAPE values drop off precipitously as you head east into the cwa. Therefore the upstream severe weather is not expected to make it into the area, with only a heavy rain threat lingering as this complex tracks across northeast Wisconsin. Later today and into tonight the models regenerate showers and thunderstorms as a shortwave tracks through the western Great Lakes region this afternoon and this evening. However the most unstable air will remain south of the cwa as this mornings convection prevents much in the way of recovery across northeast Wisconsin given the cloud cover afforded by the expansive shield of clouds moving into the area from the west, which is not expected to dissipate much during the afternoon hours. Although there could be a pulse storm that produces near or severe weather, the severe weather threat today and tonight does not appear to be all that impressive. That being said long skinny cape profiles, a rather weak wind field, pwat values approaching 2 inches and training of thunderstorm development could lead to localized flooding today and tonight as these showers and thunderstorms develop. The forecast becomes rather murky on Saturday as vastly different model solutions emerge regarding the low pressure system tracking through the western Great Lakes region. The NAM model seems to be the outlier, producing a closed off mid fall type cyclone that deepens and slowly tracks through the region during the weekend. While the Canadian seems to also hint at this solution, the ECMWF and GFS are more progressive and not as deep as the NAM solution. Given the out of season look to this system will side with the solutions that do not look like a fall cyclone this run. The severe weather threat appears to be more of a concern Saturday as an area of 2000 J/kg of MUCAPE sneaks into the eastern cwa ahead of the cold front sweeping through the cwa. Although the window is brief, instability does suggest a marginal threat for severe weather across east central and portions of northeast Wisconsin on Saturday depending on how much instability can be realized ahead of the cold front and the timing of the front itself. Wind damage appears to be the main threat, with marginally severe hail a secondary threat on Saturday. .LONG TERM...Saturday Night Through Thursday Issued at 356 AM CDT Fri Aug 19 2016 00Z model differences were already apparent at the start of this forecast period. The NAM and Canadian both kept rain around longer than the GFS and ECMWF, and had higher totals across most of the forecast area. Have sided with the faster solutions and went with no higher than slight chance POPs by Sunday afternoon, then dry for Sunday night. Models seemed to have the same general idea of a weak mid level ridge over the central CONUS early in the week moving into the Great Lakes region by midweek. They develop QPF with some short wave energy ahead of an approaching surface system but timing and location are different. Thus, confidence is low in the precipitation chances Tuesday night through Thursday. Below normal temperatures are expected on Sunday behind the departing surface system, but surface high pressure followed by return flow will bring high temperatures near normal for Monday and well above normal again starting Tuesday. && .AVIATION...for 18Z TAF Issuance Issued at 104 PM CDT Fri Aug 19 2016 Look for showers to continue to push across northern WI this afternoon as a frontal boundary approaches from the NW. A few showers could push into central and east-central WI as well. An isolated storm is also possible. The boundary is forecast to sag south across the area this evening without much fanfare. Can't rule out a few showers or a storm, but coverage/duration should be on the low side. The shower and storm threat ramps up after midnight and especially early Saturday morning as low pressure approaches from the SW and a deep upper level system pushes in from the west. Look for very poor flying conditions for much of Saturday as widespread showers and fog is expected along with the chance for storms. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Kurimski LONG TERM......MG AVIATION.......Bersch
Hazardous weather outlook, Aug 19, 4:20 AM CDT, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 420 AM CDT FRI AUG 19 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-200930- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 420 AM CDT FRI AUG 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. SEVERE WEATHER IS NOT EXPECTED, BUT SOME OF THE STRONGEST STORMS COULD PRODUCE HAIL, GUSTY WINDS AND TORRENTIAL RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS REMAIN POSSIBLE ON SATURDAY AND THERE IS A MARGINAL RISK OF SEVERE STORMS, MAINLY EAST OF A LINE FROM GREEN BAY TO OSHKOSH. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN SEVERE THREATS. A WIDESPREAD SOAKING RAINFALL IS EXPECTED SATURDAY. ANY AREAS THAT RECEIVE HEAVY RAINFALL TODAY OR TONIGHT WILL BE AT RISK OF SOME LOWLAND FLOODING FROM THE ADDITIONAL RAINS SATURDAY. THUNDERSTORMS ARE POSSIBLE AGAIN TUESDAY NIGHT THROUGH THURSDAY, BUT IT IS TOO EARLY TO DETERMINE THEIR SEVERE POTENTIAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. LMZ521-522-541>543-200930- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 420 AM CDT FRI AUG 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. GUSTY WINDS, LIGHTNING, AND REDUCED VISIBILITIES WITH THE STORMS COULD POSE A HAZARD FOR BOATERS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS REMAIN POSSIBLE ON SATURDAY AND THERE IS A MARGINAL RISK OF SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS. THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY THROUGH THURSDAY, BUT IT IS TOO EARLY TO DETERMINE THEIR SEVERE POTENTIAL. GUSTY NORTH WINDS WILL MAY RESULT IN CONDITIONS HAZARDOUS TO SMALL CRAFT LATE SATURDAY NIGHT INTO SUNDAY. KURIMSKI/MG
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 2:59 AM CDT | Special Weather Statement | GRB | Waushara | 46 min |
| Aug 19, 7:40 AM CDT | Special Weather Statement | GRB | Brown, Calumet, Kewaunee, Manitowoc, Marinette, Oconto and 1 more | 50 min |
| Aug 19, 8:38 AM CDT | Special Weather Statement | GRB | Door | 37 min |
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.